Holomorphic Vector Fields on Complex Surfaces.

James Carrell; Alan Howard; Czes Kosniowski

Mathematische Annalen (1973)

  • Volume: 204, page 73-82
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Carrell, James, Howard, Alan, and Kosniowski, Czes. "Holomorphic Vector Fields on Complex Surfaces.." Mathematische Annalen 204 (1973): 73-82. <http://eudml.org/doc/162458>.

author = {Carrell, James, Howard, Alan, Kosniowski, Czes},
journal = {Mathematische Annalen},
pages = {73-82},
title = {Holomorphic Vector Fields on Complex Surfaces.},
url = {http://eudml.org/doc/162458},
volume = {204},
year = {1973},

AU - Carrell, James
AU - Howard, Alan
AU - Kosniowski, Czes
TI - Holomorphic Vector Fields on Complex Surfaces.
JO - Mathematische Annalen
PY - 1973
VL - 204
SP - 73
EP - 82
UR - http://eudml.org/doc/162458
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.